# SDR 99ZZZX3416

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N137WR
- Make and model: Braero HS125700A
- Aircraft serial: 257035
- System (JASC): 3411 · Pitot/Static System
- Part: Reservoir
- Part number: 25SF1155
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE PITOT/STATIC DRAIN VALVE MOD, S2 DRAIN RESERVOIR WAS FULL OF WATER WHEN IT WAS DISASSEMBLED.  UPON INSPECTION OF THE RESERVOIR BODY, THE WATER HAD FROZEN AND BULGED THE RESERVOIR SIDES.  ALL PITOT AND STATIC DRAIN VALVES WERE SEALED FROM THE OUTSIDE WITH A SEALANT.
